Pacific Journal of Mathematics

Relations on minimal hypersurfaces.

Harley Flanders

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 83-93.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983147

Mathematical Reviews number (MathSciNet)
MR0244875

Zentralblatt MATH identifier
0181.49404

Subjects
Primary: 53.04

Citation

Flanders, Harley. Relations on minimal hypersurfaces. Pacific J. Math. 29 (1969), no. 1, 83--93. https://projecteuclid.org/euclid.pjm/1102983147


Export citation

References

  • [1] E.Calabi, Improper affine hyper spheres of convex type and a generalization ofa theorem of K. Jrgens, Michigan Math. J. 5 (1958), 105-126.
  • [2] H. Flanders. Oncertain functionswith positive definite Hessian, Ann. of Math. 71 (1960), 153-156.
  • [3] H. Flanders. Oncertain functionswith positive definite Hessian, Differential forms, Academic Press, New York, 1963.
  • [4] K.Jorgens, Uber die Losungen derDifferentialgleichungrt --s2=1, Math. Ann. 127 (1954), 130-134.
  • [5] J. C. Nitsche, Elementaryproof of Bernstein's theorem onminimal surfaces, Ann. of Math. 66 (1957), 543-544.
  • [6] T.Rad, Ontheproblem of Plateau, Ergeb. der Math. 2 (1933) Springer, Berlin, esp. pp. 57-60.